# SDR UALA2011052402543

- Difficulty date: May 24, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 80,346 hours, 12,983 cycles
- Engine: Pwa PW4060
- System (JASC): 2432 · Battery/Charger System
- Part: Switch
- Condition: Unknown
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY PWR AND BATTERY SWITCH OVERHEAD MODULE ASSEMBLY ON P5 PILOTS OVERHEAD PANEL REMOVED TO SERVICE 6452. SERIAL NUMBER REMOVED IS D00855.  NEW SW UNIT INSTALLED AS PER MM, ALL OPS OKAY.
